# SDR SWAA2024112549565

- Difficulty date: October 17, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 57,405 hours, 30,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Former
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FAIRING FORMER BS 500D BETWEEN STRINGER 18 R/H AND 19 R/H IS CRACKED<[01] EVALUATED CRACK ON FAIRING FORMER AT BS 500D BETWEEN STRINGER 18R/H AND 19R/H FOUND TO BE OUT OF LIMITS THEREFORE FAIRING FORMER WILL BE REPAIRED BY REPLACEMENT OF PART PER 53-30-71-1A-1 FIG 105 DETAIL G AND SRM 51-10-02 PAR. 9;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED AND REPLACED FAIRING SUPPORT AT BS 500D BETWEEN STRINGER 18R/H AND 19R/H PER SRM 51-40-02; DWG:116A3110;ID:0005;REV:B AND DWG:116A3010;ID:0029;REV:B.;[04] VERIFIED CORRECTIVE ACTION 3
